# SDR AALA202403060124

- Difficulty date: March 2, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 62,189 hours, 25,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1048462073NG08
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT LIGHT ON SEAT 14C OUT OF HOUSING AND DANGLING BY WIRE.   REMOVE AND REPLACED HOUSING ON SEAT 14C. PER COLLINS AEROSPACE CMM 25-23-67. OPS TEST GOOD.
